| Model Number |
LOGIC CR TIB INSERT STD, SZ 4, 11MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 5 yrs postop the initial l tka this (b)(6) male patient presenting with complaining of swelling of his left knee for the past 2 years followed by instability and was scheduled for a revision due to increase wear on left tibial surface.Patient was last known to be in stable condition following the event.Devices are expected to be returned for evaluation.
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, left, sz 4 (cat# 02-010-03-0240 / serial# (b)(4)).Lgc tibial fit tray cem sz 4f / 5t (cat# 02-012-45-4050 / serial# (b)(4)).Three peg patella 38mm (cat# 200-02-38 / cat# 4243255).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
The revision reported was likely the result of a combination of third body wear and progressive instability, which led to wear and delamination of the polyethylene insert.